# SDR DL72S011501

- Difficulty date: August 27, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 67,054 hours, 50,921 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 69181946
- Part serial: NA
- Condition: Cracked
- Location: Sta.351.5bulkhd
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON FINAL WHEN LDG GEAR EXTENDED -A-SYS HYD FAILURE-COMPLETE-GEAR DOWN AND LOCKED FLAPS 30DGS-RAISED FLAP ELEC. TO 15DGS AND LANDED A/C- FOUND NOSEGEAR UPLCKACT.BRACKET CRACKED AND ACT.LINES DAMAGED-RPLCD BRACKET ACTUATOR LINES AND C/W ERA REPAIR TO STA351.5 WEB. AND CORD-RPLCD WATER SEPERATOR BAGS EDPPOS.1/2AND FILTERS.
